# SDR ASAA2018112827137

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 3,562 hours, 1,031 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM ENG 1 MINOR FAULT. GROUNDED - YES. PERFORMED DADEC TEST PER AMM 73-00-00, NOT FAULTS, ECAM ENG 1 MINOR NOT SHOWING.
